MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN BANTAM CUP IMPACTOR ADAPT

DEPUY ORTHOPAEDICS INC US PIN BANTAM CUP IMPACTOR ADAPT
Catalog Number 221750048
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during surgery while surgeon impacting the cup using the adaptor (part#: 221750048, lot#: unknown) connected to an impactor (part#: unknown), the adaptor got disconnected and then left on the cup.He removed the adaptor from the cup using a long nose pliers and so on.Doe: (b)(6) 2017; surgical delay: 10 minutes.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PIN BANTAM CUP IMPACTOR ADAPT
Common Device Name
IMPACTOR
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7117497
Report Number1818910-2017-51691
Device Sequence Number13820400
Product Code HWA
UDI-Device Identifier10603295099000
UDI-Public10603295099000
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221750048
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2017
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1